# SDR ASOA2016053114908

- Difficulty date: May 31, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 28,629 hours, 20,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR TRACK LIGHT MISSING.  INSTALLED MISSING EMERGENCY LIGHT STRIP IN GALLEY IAW AMM 33-57-01.
